alright heres my situation: I am on birth control and everything and i had sex a couple months ago with a guy with a really large penis.. now this really hurt me incredibly and after because im a tiny girl and i experienced some dicharge a brownish colour, but it faded out and it had seemed to sort of disappear over time.. this occured over the past month i had intercourse again and this time.. i was bleeding.. and i know its not my period cause im in the middle of the pills and it wasnt a period blood consistancy.. it was thinner and like blood u get if u hurt yourself or whatever.. im just curious what is going on??!
Posts: 59 | From: Toronto/Ont/Canada | Registered: May 2001
| IP: Logged |
I'm afraid that I'm not a doctor, and can't diagnose you over the net- that's why I'm going to advise you to go see your gynocologist ASAP. It is possible that you could have contracted an STD when you had sex (you didn't say you used condoms), and in any case something definitely seems wrong, and you'll need a doctor to diagnose and treat it.
Posts: 2710 | From: Australia | Registered: Jun 2000
| IP: Logged |
It could very well be that some of your vaginal tissue got torn up a bit during sex -- especially since you said that it hurt a lot. It's quite easy to get little tears and fissures during sex, especially if you don't use enough lube. The skin in that area is very delicate, and gets easily irritated and damaged.
But like Beppie said, we're not doctors, and even if we were, we couldn't diagnose you over the internet. Get yourself to a doctor as soon as you can, and see what she or he has to say.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.